# SDR SWAA2025091198401

- Difficulty date: August 4, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP LOCATED BTW BS794.3 TO BS807 RBL22 WL156 AT AFT CARGO COMPARTMENT.   REPLACED STRAP AND FASTENERS LOCATED BTW BS767 TO BS867 RBL22 WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A8120 SHEET 40 REV A AND DWG 146A8340 SHEET 28 REV -.
